Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 7, 2017, 5:22 PM CDT for Manitowoc County, Wisconsin. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 5:22 PM CDT (22:22 UTC)
- Expired
- Jul 7, 2017, 5:56 PM CDT
- In force
- 34 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:27 PM CDT | HAIL 1.75 | St Nazianz, WI | SOME CROP DAMAGE. LEAVES STRIPPED OFF MANY TREES IN TOWN. |
| Jul 7, 5:36 PM CDT | HAIL 1.25 | School Hill, WI | FOX 11. |
| Jul 7, 5:37 PM CDT | FUNNEL CLOUD | 10 Nw Cleveland, WI | TIME ESTIMATED. DELAYED REPORT. |
| Jul 7, 5:45 PM CDT | HAIL 1.75 | 4 W Cleveland, WI | |
| Jul 7, 5:45 PM CDT | HAIL 1.75 | Spring Valley, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WUUS53 KGRB 072222
SVRGRB
WIC071-072315-
/O.NEW.KGRB.SV.W.0108.170707T2222Z-170707T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
522 PM CDT FRI JUL 7 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southwestern Manitowoc County in east central Wisconsin...
* Until 615 PM CDT.
* At 522 PM CDT, a severe thunderstorm was located over St. Nazianz,
or 14 miles west of Manitowoc, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near,
Cleveland around 550 PM CDT.
Other locations impacted by this severe thunderstorm include Louis
Corners, St Nazianz, Newton, Clarks Mills, Steinthal, Madsen, Osman,
School Hill and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4405 8804 4412 8786 4394 8766 4390 8769
4389 8780 4389 8795
TIME...MOT...LOC 2222Z 327DEG 24KT 4404 8794
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
RDM3 follow-up statements
537
WWUS53 KGRB 072235
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
535 PM CDT FRI JUL 7 2017
WIC071-072315-
/O.CON.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
535 PM CDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN MANITOWOC COUNTY...
At 535 PM CDT, a severe thunderstorm was located near St. Nazianz, or
9 miles north of Howards Grove, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Spring Valley around 545 PM CDT.
Other locations impacted by this severe thunderstorm include Louis
Corners, St Nazianz, Osman, School Hill and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4401 8799 4404 8782 4394 8766 4393 8766
4390 8769 4389 8780 4389 8795
TIME...MOT...LOC 2235Z 327DEG 24KT 4397 8787
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
RDM997
WWUS53 KGRB 072247
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
547 PM CDT FRI JUL 7 2017
WIC071-072315-
/O.CON.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
547 PM CDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTH CENTRAL MANITOWOC COUNTY...
At 547 PM CDT, a severe thunderstorm was located near Howards Grove,
moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
this severe thunderstorm will remain over mainly rural areas of south
central Manitowoc County, including the following locations: Osman,
School Hill and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4394 8793 4400 8778 4394 8766 4392 8767
4390 8769 4389 8780 4389 8790
TIME...MOT...LOC 2247Z 327DEG 24KT 4390 8781
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
RDM559
WWUS53 KGRB 072256 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
556 PM CDT FRI JUL 7 2017
WIC071-072306-
/O.CAN.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
556 PM CDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MANITOWOC COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 4394 8793 4400 8778 4394 8766 4392 8767
4390 8769 4389 8780 4389 8790
TIME...MOT...LOC 2255Z 327DEG 24KT 4385 8776
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:34 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 2:34 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 234 PM CDT Fri Jul 7 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 234 PM CDT Fri Jul 7 2017 A shortwave over western Lake Superior will continue tracking southeast through the western Great Lakes this afternoon and early this evening. This will continue to set off showers and thunderstorms as it tracks through the region. Ahead of this shortwave, mesoanalysis shows SBCAPEs around 1000 J/kg with bulk shear around 40 knots. Despite the abundant instability and shear there is some concern regarding severe weather potential as upstream activity is fairly tepid and MLCAPEs are only around 600 J/kg. However the shortwave is moving into an area with better instability so the marginal risk for severe weather still appears appropriate. Regarding the anticipated severe weather type, if it occurs, looks to be primarily hail given the colder temperatures aloft as wet- bulb zero heights are only 8-9k ft AGL. However the 40 to 50 knots of bulk shear does lend itself to wind damage so this cannot be ruled out either. Any severe weather or general thunderstorms would be over by the evening as the shortwave exits the region and the loss of daytime heating takes away the added instability full sunshine affords. Depending on where the rain falls, light winds and mostly clear skies could lead to some patchy fog across the region overnight. However this could be offset by continued cold air advection and some mixing afforded by the northerly winds. Dry, quiet weather is expected on Saturday with mostly sunny skies. Some afternoon cumulus is anticipated, but should not be enough to obscure the sky for long. .LONG TERM...Saturday Night Through Friday Issued at 234 PM CDT Fri Jul 7 2017 Northwest flow will last Sunday into Monday before the ridge to our west begins to break down and we enter a more zonal pattern. During this time, a stationery front will remain across Wisconsin with enough moisture and instability to produce showers and thunderstorms through the midweek. Shower and thunderstorm chances arrive Sunday afternoon as return flow shifts to the south and southwest. Instability will be greatest across southwestern and central Wisconsin, with the possibility of a few strong storms in the area. Marginal severe risk will be in place during the early evening as return flow travels along a stalled cold front on Sunday. Storms become a bit more organized on Monday as a low pressure system travels just south of the area and pushes the quasi- stationery front towards central and northern Wisconsin. A brief respite is then possible on Tuesday as the low pressure center moves off to the east. The rest of the week will then continue to play with the quasistationery front with enough moisture and instability to bring in some additional convective systems on Wednesday and into Thursday morning before another respite arrives into Friday morning. Temperatures during the period will remain around seasonal before ending a few degrees above normal by the end of next week. && .AVIATION...for 18Z TAF Issuance Issued at 1221 PM CDT Fri Jul 7 2017 The main aviation forecast concern will be thunderstorms this afternoon. Coverage is unlikely to be complete, so they may or may not affect the TAF sites. Other than in the storms, VFR ceilings and visibilities are expected through the TAF period. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Uhlmann AVIATION.......Kurimski
Hazardous weather outlook, Jul 7, 2:30 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 230 PM CDT Fri Jul 7 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 230 PM CDT Fri Jul 7 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected through early this evening. A few of the storms could be severe, and produce hail around 1 inch in diameter and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorm chances will occur at times from Sunday through the end of the next work week. Thunderstorms Sunday have marginal chance to become severe during the afternoon and evening in central Wisconsin. .SPOTTER INFORMATION STATEMENT... The limited scope of the severe risk makes formal spotter activation unlikely. However, spotters are requested to report any hail or wind gusts over 40 mph to the National Weather Service in Green Bay. LMZ521-522-541>543-081930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 230 PM CDT Fri Jul 7 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms are expected through early this evening. Any thunderstorms will be capable of producing gusty winds and small hail, which could pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorm chances will occur at times from Sunday through the end of the next work week. Widespread severe weather is not expected at this time. Kurimski/Uhlmann
In the hours before
Special weather statement, Jul 7, 4:03 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
403 PM CDT FRI JUL 7 2017
WIZ038-039-072145-
Outagamie WI-Brown WI-
403 PM CDT FRI JUL 7 2017
...SPECIAL WEATHER STATEMENT...
At 401 PM CDT, Doppler radar was tracking strong thunderstorms
across northern Brown and Outagamie counties, moving southeast at 30
mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Green Bay, Appleton, Kaukauna, Little Chute, New London, Kimberly,
Pulaski, Denmark, Black Creek and Darboy.
Those at Thornberry Creek Golf Course and Greenville Lions Park are
in the path of these storms and should consider seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4459 8874 4459 8825 4468 8825 4468 8798
4466 8798 4467 8800 4464 8801 4459 8798
4462 8801 4458 8802 4457 8804 4455 8802
4454 8794 4462 8787 4464 8776 4433 8777
4433 8789 4424 8789 4424 8874
TIME...MOT...LOC 2101Z 316DEG 27KT 4450 8816
BerschSpecial weather statement, Jul 7, 4:18 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
418 PM CDT FRI JUL 7 2017
WIZ030-072230-
Marathon WI-
418 PM CDT FRI JUL 7 2017
...THUNDERSTORMS CONTINUE ACROSS MARATHON COUNTY...
At 415 PM CDT, Doppler radar was tracking strong thunderstorm across
central Marathon county, moving southeast at 30 mph.
Thunderstorms are expected to slowly diminish between 500 and 600 PM.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Wausau, Marshfield, Weston, Rib Mountain, Mosinee, Abbotsford,
Spencer, Bevent, Rothschild and Schofield.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8922
4468 8923 4469 9032
TIME...MOT...LOC 2115Z 300DEG 28KT 4494 8968
BerschSpecial weather statement, Jul 7, 4:34 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
434 PM CDT FRI JUL 7 2017
WIZ037-072215-
Waupaca WI-
434 PM CDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAUPACA COUNTY UNTIL 515
PM CDT...
At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Randolph, or 12 miles north of Waupaca, moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Waupaca around 500 PM CDT.
New London and Fremont around 515 PM CDT.
Other locations impacted by this storm include Schmidt Corner, Lind
Center, Ogdensburg, King, Royalton, Northport, Iola, Symco,
Scandinavia and Manawa.
People at Iola Old Car Show Grounds should seek safe shelter
immediately.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4441 8923 4455 8922 4462 8915 4445 8873
4430 8874 4424 8888 4424 8904
TIME...MOT...LOC 2133Z 305DEG 25KT 4451 8914
BerschSpecial weather statement, Jul 7, 5:09 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
509 PM CDT FRI JUL 7 2017
WIZ037-038-045-048-049-072330-
Calumet WI-Waupaca WI-Outagamie WI-Winnebago WI-Waushara WI-
509 PM CDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CALUMET...WINNEBAGO...WAUSHARA...
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 630 PM CDT...
At 508 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Black Creek to near New London to 8 miles south
of Waupaca to 6 miles southwest of Plainfield. Movement was southeast
at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Appleton, Oshkosh, Waupaca, Wautoma, Menasha, Kaukauna, Little Chute,
New London, Kimberly and Berlin.
People at Sunnyview Expo Center, Greenville Lions Park, and Iola Old
Car Show Grounds should consider seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
4424 8914 4425 8923 4468 8922 4468 8861
4459 8861 4459 8819 4424 8819 4424 8804
4389 8804 4389 8816 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 2208Z 313DEG 40KT 4445 8846 4431 8875 4422 8903 4412
8954
BerschLocal storm report, Jul 7, 5:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL W REEDSVILLE 44.16N 87.96W
07/07/2017 M1.00 INCH MANITOWOC WI PUBLIC
&&
SACLocal storm report, Jul 7, 5:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
521 PM CDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG REEDSVILLE 44.16N 87.96W
07/07/2017 MANITOWOC WI LAW ENFORCEMENT
POWERLINES DOWN AND TREES UPROOTED IN CITY.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:16 PM CDT | Special Weather Statement | GRB | Florence | 44 min |
| Jul 6, 7:28 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 62 min |
| Jul 6, 7:36 PM CDT | Special Weather Statement | GRB | Vilas | 39 min |
| Jul 6, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 61 min |
| Jul 6, 7:54 PM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 6, 8:13 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 62 min |
| Jul 6, 8:16 PM CDT | Special Weather Statement | GRB | Oneida | 44 min |
| Jul 6, 8:32 PM CDT | Special Weather Statement | GRB | Oneida | 43 min |
| Jul 6, 8:37 PM CDT | Special Marine Warning | GRB | 113 min | |
| Jul 6, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 31 min |
| Jul 6, 8:51 PM CDT | Special Weather Statement | GRB | Oneida | 39 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | GRB | Door | 58 min |
| Jul 6, 9:07 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 34 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | GRB | Forest | 49 min |
| Jul 6, 9:40 PM CDT | Special Weather Statement | GRB | Marathon | 65 min |
| Jul 6, 9:47 PM CDT | Special Weather Statement | GRB | Marinette | 43 min |
| Jul 6, 10:24 PM CDT | Special Weather Statement | GRB | Portage, Wood | 51 min |
| Jul 6, 10:43 PM CDT | Special Weather Statement | GRB | Outagamie | 62 min |
| Jul 6, 11:25 PM CDT | Special Marine Warning | GRB | 35 min | |
| Jul 6, 11:31 PM CDT | Special Weather Statement | GRB | Calumet | 44 min |
| Jul 6, 11:52 PM CDT | Special Weather Statement | GRB | Manitowoc | 38 min |
| Jul 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jul 7, 2:56 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon | 79 min |
| Jul 7, 3:51 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Wood | 69 min |
| Jul 7, 4:03 PM CDT | Special Weather Statement | GRB | Brown, Outagamie | 42 min |
| Jul 7, 4:18 PM CDT | Special Weather Statement | GRB | Marathon | 72 min |
| Jul 7, 4:34 PM CDT | Special Weather Statement | GRB | Waupaca | 41 min |
| Jul 7, 4:37 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 25 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 46 min |
| Jul 7, 5:09 PM CDT | Special Weather Statement | GRB | Calumet, Outagamie, Waupaca, Waushara, Winnebago | 81 min |
| Jul 7, 5:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 7, 5:29 PM CDT | Tornado Warning | GRB | Manitowoc | 31 min |
| Jul 7, 6:08 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.